Volume 3, Issue 3-1, June 2015
Integral Inequalities for Some New Classes of Convex Functions
Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan
Pages: 1-5     Published Online: Jun. 9, 2015
DOI: 10.11648/j.ajam.s.2015030301.11
Abstract | Full-Text PDF (185KB) | Full-Text Html
View 3998                 Downloads 145
General Solution for Free Convection of Viscous Fluid Near an Infinite Isothermal Vertical Plate that Applies a Shear Stress to the Rotating Fluid
M. A. Imran, Shakila Sarwar, D. Vieru, M. Nazar
Pages: 6-13     Published Online: Jun. 9, 2015
DOI: 10.11648/j.ajam.s.2015030301.12
Abstract | Full-Text PDF (257KB) | Full-Text Html
View 3303                 Downloads 78
Odd Graceful Labeling of Acyclic Graphs
Ayesha Riasat, Sana Javed
Pages: 14-18     Published Online: Jun. 10, 2015
DOI: 10.11648/j.ajam.s.2015030301.13
Abstract | Full-Text PDF (195KB) | Full-Text Html
View 4141                 Downloads 112
Positive Solutions of a Singular System with Two Point Coupled Boundary Conditions
Naseer Ahmad Asif
Pages: 19-24     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.14
Abstract | Full-Text PDF (200KB) | Full-Text Html
View 3262                 Downloads 70
Taylor-Couette Flow of an Oldroyd-B Fluid in an Annulus Subject to a Time-dependent Rotation
M. Imran, Madeeha Tahir, M. A. Imran, A. U. Awan
Pages: 25-31     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.15
Abstract | Full-Text PDF (686KB) | Full-Text Html
View 3790                 Downloads 103
On Vibration of Three-Layered Cylindrical Shell with Functionally Graded Middle Layer
Zermina Gull Bhutta, M. N. Naeem, M. Imran
Pages: 32-40     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.16
Abstract | Full-Text PDF (315KB) | Full-Text Html
View 4539                 Downloads 89
Fixed Point Theorems for Multivalued Contractive Mappings in Fuzzy Metric Spaces
Basit Ali, Mujahid Abbas
Pages: 41-45     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.17
Abstract | Full-Text PDF (183KB) | Full-Text Html
View 3525                 Downloads 115
Generalized Quasi-Variational Inequalities for Pseudo-Monotone Type III and Strongly Pseudo-Monotone Type III Operators on Non-Compact Sets
Mohammad S. R. Chowdhury, Yeol Je Cho
Pages: 46-53     Published Online: Jun. 17, 2015
DOI: 10.11648/j.ajam.s.2015030301.18
Abstract | Full-Text PDF (252KB) | Full-Text Html
View 3181                 Downloads 62
Existence of Solutions to a Second Order Coupled System with Nonlinear Coupled Boundary Conditions
Naseer Ahmad Asif, Imran Talib
Pages: 54-59     Published Online: Jun. 17, 2015
DOI: 10.11648/j.ajam.s.2015030301.19
Abstract | Full-Text PDF (198KB) | Full-Text Html
View 3304                 Downloads 91
Browse journals by subject